Document Detail

An unusual cause of obstructive jaundice.
MedLine Citation:
PMID:  21686538     Owner:  NLM     Status:  PubMed-not-MEDLINE    
An 80-year-old Caucasian woman presented with a 3-week history of painless jaundice, pruritis, dark urine and weight loss. Blood analysis demonstrated an obstructive jaundice pattern. A CT scan demonstrated a gas-filled duodenal diverticulum arising from the second part of the duodenum. Once food material was cleared from the diverticulum endoscopically, there was clinical and biochemical improvement. This case demonstrates an unusual cause of obstructive jaundice that has seldom been reported in the literature; once impacted food material was removed from the diverticulum, there was radiological improvement of the patient's condition.
Aula Abbara; Huda Al-Hadithy; Shahid Khan; Philip Shorvon
Related Documents :
3105778 - Parents' perceptions of food intolerance in primary school children.
11749948 - Potential control of gastroesophageal reflux by local modulation of transient lower eso...
21669078 - Influence of refrigerated storage time on efficacy of irradiation to reduce salmonella ...
10780568 - Defining gerd.
17369548 - Discrepancy between the occurrence of arcobacter in chickens and broiler carcass contam...
21070978 - Food insecurity and food choices in rural older adults with diabetes receiving nutritio...
Publication Detail:
Type:  Journal Article     Date:  2009-04-14
Journal Detail:
Title:  BMJ case reports     Volume:  2009     ISSN:  1757-790X     ISO Abbreviation:  BMJ Case Rep     Publication Date:  2009  
Date Detail:
Created Date:  2011-06-20     Completed Date:  2011-11-10     Revised Date:  2013-04-02    
Medline Journal Info:
Nlm Unique ID:  101526291     Medline TA:  BMJ Case Rep     Country:  England    
Other Details:
Languages:  eng     Pagination:  -     Citation Subset:  -    
Hillingdon Hospital, Uxbridge, London, UB8 3NN, UK.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Capecitabine induced acute coronary syndrome.
Next Document:  Antipsychotic-drug-induced dilated cardiomyopathy.